KUFMIP-Z Syrup

KUFMIP-Z

PRESENTATION:
Phenylephrine Hydrochloride IP 5 mg
Chlorpheniramine Maleate IP 2 mg
Sodium Citrate IP 60 mg
Paracetamol IP 250 mg
Menthol IP 1 mg

PACKING AVAILABLE:
60 ml
Phenylephrine Hydrochloride, Chlorpheniramine Maleate , Sodium Citrate, Paracetamol and Menthol Suspension contains a clinically proven analgesic-antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine.

Indications



It is used to treat number of Bacterial infections including:-
⇒ Relief of nasal and sinus congestion
⇒ Relief of allergic pain symptoms of the nose or throat due to upper respiratory tract infections
⇒ Relief of sinus pain and headache
⇒ Adjunct with antibacterial in sinusitis, tonsillitis and otitis media
⇒ Post operative after tonsillectomy.

Rationale for combination



Product Description:- Paracetamol is equal to aspirin in analgesic and anti-pyretic effectiveness, and it is unlikely to produce many of the side-effects associated with aspirin and aspirin containing products. Phenylephrine is a sympathomimetic vasoconstrictor that has been used as a decongestant during cold and influenza. Chlorpheniramine provides prompt relief of itchy watery eyes, runny nose, sneezing, itching of the nose or throat due to respiratory allergies. Sodium citrate liquefies mucus and helps expectoration. Menthol has a cooling and soothing effect. The pharmacokinetics of this combination is well matched and synergetic. All the drugs are well absorbed orally.

Drug Interactions



Clinically significant drug interaction may occur on concomitant administration of the suspension with monoamine oxidase, tricyclic anti-depressants, beta-andrenergic agents, methyldopa, reserpine and veratrum alkaloids.

Contraindication



⇒ The use of the suspension is contraindicated in patients with a hypersensitivity to any of these ingredients.
⇒ The suspension should be used with caution in patients with renal or hepatic dysfunction, diabetes mellitus, hyperthyroidism, cardiovascular problems, epilepsy and close angle glaucoma.

Adverse Effects



The combination as a suspension is generally well tolerated and adverse events are rare. Hypersensitive individuals may display reactions like:-
⇒ Headache/dizziness and nausea
⇒ Fear/anxiety/tremor/weakness .

Precautions



⇒ Paracetamol should not be used in conjuction with other paracetamol containing products.
⇒ The suspension should be used with caution in patients with renal or hepatic dysfunction, diabetes mellitus, hyperthyroidism, cardiovascular problems, epilepsy, and closed angle glaucoma.